A 21-year-old female asked:
Disclaimer

does fenoverine irritate stomach lining?

1 doctor answer
Dr. John Munshower
29 years experience Family Medicine
GI Upset: It may cause GI upset but not necessarily due to intestinal lining irritation. Hope this helps.
Answered on Jun 27, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 21-year-old female asked:
Dr. Oscar Novick
57 years experience Pediatrics
Zofran (ondansetron): It is usually the infection that is causing the vomiting that irritates the stomach, not the zofran (ondansetron)
A 18-year-old female asked:
Dr. Carlos Satulovsky
27 years experience Psychiatry
Should not: Assuming a normal stomach and a good quality preparation, it should not happen. I would suggest checking everything else too (status of the gastric li ... Read More
A 39-year-old member asked:
Dr. Charles Cattano
38 years experience Gastroenterology
Protective/ excess?: Mucus is generally protective/reactive. Do you have ulcers? Commonly caused by H.pylori bacteria & use of NSAID's as independent risk factors, as ... Read More
A 45-year-old member asked:
Dr. Mark Gromisch
37 years experience Gastroenterology
Alcoholic gastritis: Fortunately you're stomach has a exceptional ability to repair itself. Off alcohol and with the occasional antacid, it should be in pretty good shape ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month